# SDR USAA2013043000010

- Difficulty date: April 24, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 60,399 hours, 41,335 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 6545871132
- Part serial: 1377
- Condition: Cracked
- Location: Service Door
- Part time: 43,468 hours, 29,474 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - TWO CRACKS ON FORWARD SERVICE DOOR AT BS 299, WL 210.  REPLACED FORWARD SERVICE DOOR IAW JOB CARD.
